# SDR 04FDEA00324

- Difficulty date: February 5, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 28,424 hours, 16,289 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cylinder
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR OUTER CYLINDER IS CRACKED INBOARD OF LEFT TRUNNION.  C/W WITH W/C 32T2501 NOSE LANDING GEAR AND DRAG BRACE REMOVAL/INSTALL.  COMPLIED WITH W/C 32T2501 REMOVED AND REPLACED NOSE LANDING GEAR ASSY AND DRAG BRACE.
